# SDR 97ZZZX563

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N223JW
- Make and model: Beech H-18
- Aircraft serial: BA716
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 111716AX5XX9
- Condition: Deteriorated
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPAIRING EXHAUST SYSTEM, FOUND DUCT COLLAPSED AND BADLY DETERIORATED.  OLD DUCT APPEARED TO BE ORANGE SINGLE WALL SCAT HOSE.  NEW DUCT WAS BLACK HEAVY DOUBLE WALLED AND BORE BEECH P/N NR I.D. ON OLD DUCT.  REMOVED AND REPLACED DUCT.
